MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523LNAL
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event.The device has been returned, but not yet evaluated.Further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the insulin pump alarmed compromised force sensor system.The customer¿s blood glucose level was 182 at the time of the incident.The customer stated that the drive support cap appears sticking out.The customer was advised that the insulin pump needed to be replaced and was advised to discontinue use of the insulin pump and to revert to the backup plan.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
A test reservoir was installed and did not lock in place due to completely broken reservoir tube lip.Unable to perform rewind test, basic occlusion, occlusion, prime/compromised force sensor system, excessive no delivery and displacement test or verify compromised force sensor system alarm due to completely broken reservoir tube lip.Also, the device had loose/protruded drive support disk and missing reservoir tube o-ring.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAL
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key7427487
Report Number2032227-2018-02517
Device Sequence Number19323628
Product Code OYC
UDI-Device Identifier00613994748829
UDI-Public(01)00613994748829
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 09/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-523LNAL
Device Catalogue NumberMMT-523LNAL
Device Lot NumberA000168586
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2018
Initial Date Received by Manufacturer 03/25/2018
Supplement Date Received by Manufacturer08/16/2018
Initial Report FDA Received Date04/12/2018
Supplement Report FDA Received Date09/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age28 YR
Patient Weight155